MathSciNet Relay Station
MathSciNet bibliographic data
MR1081938 (92m:46111) 46M35 (46E30 47B38 47D15)
Kalton, N. J. Differentials of complex interpolation processes for Köthe function spaces. Trans. Amer. Math. Soc. 333 (1992), no. 2, 479–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement